Alert archive / Ohio / Tornado Warnings in 2025

Tornado Warning 6, NWS Wilmington, OH

March 30, 2025Butler County, Clinton County, Warren County, Ohio

NWS Wilmington, OH issued this tornado warning at Mar 30, 2025, 8:57 PM EDT for Butler County, Clinton County, Warren County, Ohio. It was in force for 33 min. 18 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2025, 8:57 PM EDT (00:57 UTC)
Expired
Mar 30, 2025, 9:30 PM EDT
In force
33 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Butler County, OH, Clinton County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 30 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 8:59 PM EDTTSTM WND DMG2 Wsw South Lebanon, OHTrees down on the news. Time estimated from RADAR.
Mar 30, 8:59 PM EDTTSTM WND DMG2 Wsw South Lebanon, OHLarge pine snapped at trunk.
Mar 30, 8:59 PM EDTTSTM WND DMG3 Nnw Lebanon, OHBarn and house roof torn off.
Mar 30, 8:59 PM EDTTSTM WND DMG3 Wsw South Lebanon, OHTrailers overturned. Time estimated from RADAR.
Mar 30, 8:59 PM EDTTSTM WND DMG3 Wsw South Lebanon, OHMultiple trees were downed.
Mar 30, 9:00 PM EDTTSTM WND DMG1 Nw Lebanon, OHTree downed with powerlines down along Hart Rd west of Fairgrounds. Time estimated by radar.
Mar 30, 9:04 PM EDTTSTM WND DMG2 W Morrow, OHThree trees uprooted.
Mar 30, 9:04 PM EDTTSTM WND DMG2 W Morrow, OHTree downed near Appaloosa Circle and US 22. Time estimated by radar.
Mar 30, 9:07 PM EDTTORNADO3 Ssw Corwin, OHAn EF-0 tornado with estimated peak winds between 80 and 85 mph and a path width of about 150 yards touched down near Waynesville Road just west of the Little Miami River and continued east crossing Corwin Road and on to ONeall Road and the Caesar Creek Visito
Mar 30, 9:09 PM EDTTSTM WND DMG2 S Corwin, OHLarge barn collapsed.
Mar 30, 9:09 PM EDTTSTM WND DMGCorwin, OHDamage to homes.
Mar 30, 9:10 PM EDTTSTM WND DMG3 Ne Butlerville, OHPole down on 132 and Kunker.
Mar 30, 9:13 PM EDTTSTM WND DMG1 E Harveysburg, OHLarge trees down on 73 east of Harveysburg. Road closed. Time estimated by RADAR.
Mar 30, 9:13 PM EDTTSTM WND DMG1 Nw Harveysburg, OHNumerous trees downed in Caesar Creek State Park. Time estimated by radar.
Mar 30, 9:16 PM EDTTSTM WND DMG2 Ene Harveysburg, OHTrees and power poles down. Time estimated from RADAR.
Mar 30, 9:16 PM EDTTSTM WND DMG5 Ese Harveysburg, OHCorrects previous tstm wnd dmg report from 5 ESE Harveysburg. Tore roof completely off of a barn.
Mar 30, 9:16 PM EDTTSTM WND DMG5 Ese Harveysburg, OHTrees split, outdoor above ground pool smashed in.
Mar 30, 9:18 PM EDTTSTM WND DMG5 Ese Harveysburg, OHRoof blown off on barn. Time estimated by radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 6:45 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.0 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2025-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 390 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2025-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 293 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
390 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
816 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
293 m²/s²
0-3 km storm-relative helicity
322 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted.

517 
WFUS51 KILN 310057
TORILN
OHC017-027-165-310130-
/O.NEW.KILN.TO.W.0006.250331T0057Z-250331T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
857 PM EDT Sun Mar 30 2025

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Southeastern Butler County in southwestern Ohio...
  Warren County in southwestern Ohio...
  Northwestern Clinton County in southwestern Ohio...

* Until 930 PM EDT.

* At 856 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Mason, moving east at 50 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Clarksville, State Route 123 at State Route 132, State Route 63 at
  State Route 741, Fort Ancient, South Lebanon, Oakland, Pekin, Kings
  Island, Landen, Corwin, Genntown, Pisgah, Four Bridges, Caesar
  Creek State Park, Morrow, Ogden, Kingman, Cowan Lake State Park,
  Oregonia, and Hunter.

This includes the following Interstates...
 I-71 in Ohio between mile markers 22 and 48.
 I-75 in Ohio between mile markers 24 and 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3931 8438 3951 8434 3956 8389 3932 8387
TIME...MOT...LOC 0056Z 261DEG 42KT 3937 8431 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Aiena
4 follow-up statements
299 
WWUS51 KILN 310101
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
901 PM EDT Sun Mar 30 2025

OHC017-310111-
/O.CAN.KILN.TO.W.0006.000000T0000Z-250331T0130Z/
Butler OH-
901 PM EDT Sun Mar 30 2025

...THE TORNADO WARNING FOR SOUTHEASTERN BUTLER COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 AM EDT for southwestern
Ohio.

&&

LAT...LON 3932 8432 3952 8425 3956 8389 3932 8387
TIME...MOT...LOC 0101Z 261DEG 42KT 3938 8423 

$$

OHC027-165-310130-
/O.CON.KILN.TO.W.0006.000000T0000Z-250331T0130Z/
Warren OH-Clinton OH-
901 PM EDT Sun Mar 30 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR CENTRAL
WARREN AND NORTHWESTERN CLINTON COUNTIES...

At 901 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Kings Island, moving east at 50 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Clarksville, State Route 123 at State Route 132, Fort Ancient, South
Lebanon, Oakland, Pekin, Kings Island, Corwin, Genntown, Caesar Creek
State Park, Morrow, Ogden, Kingman, Cowan Lake State Park, Oregonia,
Hageman, Kings Mills, Middleboro, Waynesville, and Lebanon.

This includes I-71 in Ohio between mile markers 23 and 48.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3932 8432 3952 8425 3956 8389 3932 8387
TIME...MOT...LOC 0101Z 261DEG 42KT 3938 8423 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Aiena
549 
WWUS51 KILN 310108
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
908 PM EDT Sun Mar 30 2025

OHC027-165-310130-
/O.CON.KILN.TO.W.0006.000000T0000Z-250331T0130Z/
Warren OH-Clinton OH-
908 PM EDT Sun Mar 30 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR EASTERN
WARREN AND NORTHWESTERN CLINTON COUNTIES...

At 907 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Morrow, moving east at 50 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Oregonia, Clarksville, State Route 123 at State Route 132, Fort
Ancient, South Lebanon, Middleboro, Waynesville, Oakland, Corwin,
Genntown, Harveysburg, State Route 350 at US Route 22, Caesar Creek
State Park, Morrow, Ogden, Kingman, Cowan Lake State Park,
Maineville, and Lebanon.

This includes I-71 in Ohio between mile markers 29 and 48.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3932 8424 3953 8417 3956 8389 3932 8387
TIME...MOT...LOC 0107Z 261DEG 42KT 3939 8413 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Aiena
609 
WWUS51 KILN 310117
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
917 PM EDT Sun Mar 30 2025

OHC027-165-310130-
/O.CON.KILN.TO.W.0006.000000T0000Z-250331T0130Z/
Warren OH-Clinton OH-
917 PM EDT Sun Mar 30 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR EAST
CENTRAL WARREN AND NORTHWESTERN CLINTON COUNTIES...

At 917 PM EDT, a severe thunderstorm capable of producing a tornado
was located 8 miles north of Blanchester, moving east at 50 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Clarksville, Harveysburg, State Route 350 at US Route 22, Caesar
Creek State Park, Middleboro, Ogden, Oakland, Kingman, and Cowan Lake
State Park.

This includes I-71 in Ohio between mile markers 40 and 48.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3932 8405 3954 8403 3956 8389 3932 8387
TIME...MOT...LOC 0117Z 261DEG 42KT 3941 8397 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Aiena
810 
WWUS51 KILN 310123
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
923 PM EDT Sun Mar 30 2025

OHC027-165-310131-
/O.EXP.KILN.TO.W.0006.000000T0000Z-250331T0130Z/
Warren OH-Clinton OH-
923 PM EDT Sun Mar 30 2025

...THE TORNADO WARNING FOR EAST CENTRAL WARREN AND NORTHWESTERN
CLINTON COUNTIES WILL EXPIRE AT 930 PM EDT...

The Tornado Warning that was previously in effect has been reissued 
for portions of Clinton, Greene, Highland, and Fayette counties and 
is in effect until 09:45 PM EDT. Please refer to that bulletin for 
the latest severe weather information.

A Tornado Watch remains in effect until 100 AM EDT for southwestern
Ohio.

Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.

Remember, a Tornado Warning still remains in effect for portions of 
Clinton, Greene, Highland, and Fayette counties and is in effect 
until 09:45 PM EDT. 

&&

LAT...LON 3932 8405 3954 8403 3956 8389 3932 8387
TIME...MOT...LOC 0121Z 261DEG 42KT 3942 8393 

$$

Aiena

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Mar 30, 7:52 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Mar 30, 7:52 PM EDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
752 PM EDT Sun Mar 30 2025

.SYNOPSIS...
Showers and thunderstorms will develop tonight ahead of a cold front
approaching from the west. Some of these storms will be strong to
severe. Drier conditions return for Monday and Tuesday. A more
active weather pattern returns once again by midweek and beyond, with
a favorable setup for multiple rounds of showers and storms through
the second half of the workweek.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Mid level shortwave over the Mid MS Valley to eject northeast acrs
the Great Lakes tonight as a robust 70-80KT jet rotates around its
east side. At the surface, low pressure over Northern IL to deepen
as it tracks northeast thru the Great Lakes this evening and into
southern Canada overnight. A southward trailing cold front will sweep
east across the area late tonight and early Monday.

Wind fields have responded ahead of this system with surface dew
points increasing into the lower and middle 60s in the warm sector -
feeding storms development in a corridor of moderate instability
across IL and IN. WoFS and HRRR take main push of initial line of
organized storms across Northern IN to our northwest. Additional storms
starting to develop across Central IN where visible Satl imagery
shows more sunshine and an axis of moderate instby. Expect convective
development to continue south into this favorable region of moderate
instby.

These discrete storms to organize in a favorable bulk shear
environment as they spread quickly east. These discrete storms are
expected to quickly transition into a linear or multi-storm cluster
mode.

If discrete storms make it into our far west/southwest - these
supercells will have a large hail and a strong tornado threat -
with the highest potential from the tri-state region and southwest.
The threat for damaging winds and possible embedded tornadoes will
persist with the linear feature due to the favorable low level shear
thru the mid to late evening hours. Eventually the convection will
weaken as it tracks across the Upper Ohio Valley and instability
decreases overnight.

The most likely time frame for severe weather looks to begin as
early as 6 pm in Eastern Indiana/Western Ohio and North Central KY
with chances increasing thru 8 PM and continuing through about 11 PM
as the line moves across ILN/s forecast area into Central Ohio and
Northeast KY.

In the post frontal environment lows tonight range from the lower 40s
northwest to the mid 50s southeast.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
Quieter conditions develop on Monday as the front clears the area in
the far southeast shortly after sunrise. Lingering showers persist
in the far southeast through early afternoon. Drier conditions evolve
area wide by late in the day but clouds look to linger. Temperatures
nearly-steady or slowly falling through the 50s and into the 40s by
late day. Northwest winds around 15 mph gust up to 25 mph.

Surface high pressure builds into the Great Lakes with skies becoming
partly cloudy Monday night. Chilly temperatures with lows from near
30 northwest to the upper 30s southeast.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
Building heights on Tuesday will increase overnight lows overnight
about 10-15 from that morning's min temp. Afternoon highs will range
from 50 in the north to near 60 just south of the Ohio River.

A warm front will lift northeast through the region on Wednesday,
setting off a few showers as it crosses. Behind it, southeast wind
will become southerly and increase, advecting warmer air into the
region. Both winds and high temps on this day are underplayed in
guidance. Have increased both but this was more noticeable on the
wind field.

Deep zonal sw flow will pull in significant moisture to the region
during the day. In the evening, an upper level lobe of vorticity
will develop well ahead of the parent low that should track through
northern MN. Heavy rainfall including the possibility of strong to
severe storms looks to take aim on the region during the nighttime
hours of Wednesday.

The system will tail off over the tri-state and then orient more wsw-
ene on Thursday. The deep zonal flow continues with a more westerly
component and a surface high builds in the Upper Midwest. There
should be an area of frontogenesis over the region Thursday, with a
stationary front laying out sw-ne in the evening. The continued
plume of moisture co-located with low level convergence and a
developing front will bring a prolonged period of rain through
Friday.

The stationary front is progged to linger sw-ne over the region, and
another shot of rain developing to the north of it over the CWA
could begin Friday night and linger through Saturday.

Timing of waves along the stationary boundary will not become
apparent for a few days yet, but the boundary and atmospheric
profile above it are being forecast quite uniformly by models for
the extended period.

The main takeaway is the increased threat for a prolonged period of
consistent moderate to occasionally heavy rainfall that will be
enhanced at times with waves of low pressure tracking ne along the
stationary front. This pattern will set the stage for a significant
flooding threat to the region.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
A line of strong to severe storms has developed in the moderately
unstable airmass across IN and western Ohio ahead of a cold front.

This line of thunderstorms to push east across the TAF sites thru
about 03Z across the Central Ohio TAF sites. Some of the storms may be
strong to severe with damaging winds being the main threat. Have
gusts to 40KTs at KCVG/KLUK but winds could be locally higher.
Have timed out the impacts of lower visibility reductions at each
terminal with a TEMPO group of thunderstorms.

Coverage of thunderstorm activity should decrease from the west
between after 03Z, with mainly dry conditions expected thereafter.
However a few isolated showers will remain possible through daybreak
as the cold front progresses through the area.

A wind shift to the northwest will occur around 10z for western TAF sites
and continue to the east through 12z. MVFR ceilings are expected to
continue into Monday aftn in the post frontal environment.

OUTLOOK...MVFR CIGs may persist into Monday evening. Showers and
thunderstorms will be possible at times Wednesday and Thursday.
MVFR/IFR conditions will be possible at times Wednesday through
Thursday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...Franks
AVIATION...AR
Hazardous weather outlook, Mar 30, 3:54 PM EDT, 5 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
354 PM EDT Sun Mar 30 2025

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-312000-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-Montgomery-
Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-
Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
354 PM EDT Sun Mar 30 2025

This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, northeast Kentucky, northern Kentucky, central
Ohio, south central Ohio, southwest Ohio and west central Ohio.

.DAY ONE...This afternoon and tonight.

Showers and storms are expected this evening, some of which will be
severe. Damaging winds are the primary threat, though large hail and
a few tornadoes are also be possible.

.DAYS TWO THROUGH SEVEN...Monday through Sunday.

On Wednesday and Wednesday night, a few strong to severe storms are
possible. In addition, an active pattern with episodes of storms are
expected through Sunday. The potential of heavy rain with each wave
of systems poses a significant increase in the threat of flooding,
possibly widespread flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, Mar 30, 8:24 PM EDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
824 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     Tstm Wnd Gst     3 N Sunman              39.28N 85.10W
03/30/2025  M56 MPH          Ripley             IN   Mesonet

            Mesowest station IN038 Penntown.

&&
Special weather statement, Mar 30, 8:34 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Wilmington OH
834 PM EDT Sun Mar 30 2025

OHZ026-035-043>045-051-052-310130-
Champaign OH-Logan OH-Auglaize OH-Shelby OH-Hardin OH-Union OH-
Miami OH-
834 PM EDT Sun Mar 30 2025

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EASTERN SHELBY...
NORTHERN CHAMPAIGN AND LOGAN COUNTIES IN WEST CENTRAL OHIO...UNION
COUNTY IN CENTRAL OHIO...HARDIN...EAST CENTRAL AUGLAIZE AND
NORTHEASTERN MIAMI COUNTIES IN WEST CENTRAL OHIO THROUGH 930 PM
EDT...

At 833 PM EDT, strong thunderstorms were located along a line
extending from Forest to near Piqua, moving east at 55 mph.

HAZARD...Wind gusts up to 45 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
New Jerusalem, Huntersville, Lockington, Ridgeway, Woodstock, Mount
Victory, Kiser Lake State Park, Pemberton, West Mansfield, East
Liberty, Kenton, Logansville, Belle Center, North Lewisburg,
Lakeview, Pickrelltown, Lippincott, Patterson, Sidney, and Walton.

This includes I-75 in Ohio between mile markers 84 and 92.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 100 AM EDT for west central
Ohio.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4082 8350 4070 8350 4070 8344 4069 8344
      4069 8342 4051 8342 4051 8326 4050 8325
      4038 8325 4015 8337 4017 8427 4064 8392
      4065 8388 4070 8388 4082 8379
TIME...MOT...LOC 0033Z 269DEG 49KT 4080 8351 4018 8418

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH

McGinnis
Local storm report, Mar 30, 8:37 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
837 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     Tstm Wnd Dmg     4 NNW Milan             39.17N 85.17W
03/30/2025                   Ripley             IN   Emergency Mngr

            Trees and power lines down between Napoleon
            and Delaware. Time estimated from RADAR.

&&
Local storm report, Mar 30, 8:53 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
853 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     Hail             1 SW Covedale           39.11N 84.66W
03/30/2025  M1.00 Inch       Hamilton           OH   Amateur Radio

&&
Local storm report, Mar 30, 8:54 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
854 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     Hail             1 WNW Bridgetown North  39.16N 84.65W
03/30/2025  M0.70 Inch       Hamilton           OH   Amateur Radio

&&
Local storm report, Mar 30, 8:56 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Wilmington OH
856 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     Tstm Wnd Gst     1 NNE Middletown        39.53N 84.39W
03/30/2025  M53 MPH          Butler             OH   AWOS

            KMWO AWOS.

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 8:10 PM EDTSevere Thunderstorm WarningILNHamilton65 min
Mar 30, 8:15 PM EDTTornado WarningILNButler, Hamilton30 min
Mar 30, 8:22 PM EDTSevere Thunderstorm WarningILNButler, Champaign, Clark, Darke, Greene, Miami and 2 more53 min
Mar 30, 8:34 PM EDTSpecial Weather StatementILNHardin, Logan, Union56 min
Mar 30, 8:36 PM EDTTornado WarningILNButler, Warren24 min
Mar 30, 8:40 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren65 min
Mar 30, 9:07 PM EDTSevere Thunderstorm WarningILNBrown, Champaign, Clark, Clinton, Fayette, Greene and 4 more53 min
Mar 30, 9:11 PM EDTTornado WarningILNClinton, Fayette, Greene, Warren34 min
Mar 30, 9:20 PM EDTTornado WarningILNClinton, Fayette, Highland25 min
Mar 30, 9:26 PM EDTSpecial Weather StatementILNDelaware, Union49 min
Mar 30, 9:34 PM EDTSpecial Weather StatementILNBrown, Clermont, Highland26 min
Mar 30, 9:38 PM EDTTornado WarningILNFayette, Franklin, Madison, Pickaway37 min
Mar 30, 9:41 PM EDTTornado WarningILNClinton, Fayette, Pickaway, Ross34 min
Mar 30, 9:44 PM EDTTornado WarningILNClinton, Fayette, Highland, Ross31 min
Mar 30, 9:46 PM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Fayette, Franklin, Highland, Licking and 4 more59 min
Mar 30, 10:23 PM EDTSevere Thunderstorm WarningILNFairfield, Licking52 min
Mar 30, 10:39 PM EDTSpecial Weather StatementILNHocking51 min
Mar 30, 10:46 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking44 min
Mar 30, 10:53 PM EDTSpecial Weather StatementILNBrown, Clermont52 min
Mar 30, 11:13 PM EDTSevere Thunderstorm WarningILNAdams, Brown62 min
Mar 30, 11:38 PM EDTSpecial Weather StatementILNAdams37 min
Mar 30, 11:51 PM EDTSevere Thunderstorm WarningILNPike, Scioto54 min
Mar 30, 11:58 PM EDTSpecial Weather StatementILNPike32 min
Mar 31, 3:08 PM EDTFlood WatchILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more6 days

Nearby

Tornado Warnings in Ohio, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.